Porous media equations with multiplicative space-time white noise

Dareiotis K, Gerencser M, Gess B (2021)
Annales de l'Institut Henri Poincaré (B): Probability and Statistics 57(4): 2354-2371.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dareiotis, K.; Gerencser, M.; Gess, BenjaminUniBi
Abstract / Bemerkung
The existence of martingale solutions for stochastic porous media equations driven by nonlinear multiplicative space-time white noise is established in spatial dimension one. The Stroock-Varopoulos inequality is identified as a key tool in the derivation of the corresponding estimates.
Stichworte
Stochastic PDEs; Porous media equations
Erscheinungsjahr
2021
Zeitschriftentitel
Annales de l'Institut Henri Poincaré (B): Probability and Statistics
Band
57
Ausgabe
4
Seite(n)
2354-2371
ISSN
0246-0203
Page URI
https://pub.uni-bielefeld.de/record/2958907

Zitieren

Dareiotis K, Gerencser M, Gess B. Porous media equations with multiplicative space-time white noise. Annales de l'Institut Henri Poincaré (B): Probability and Statistics. 2021;57(4):2354-2371.
Dareiotis, K., Gerencser, M., & Gess, B. (2021). Porous media equations with multiplicative space-time white noise. Annales de l'Institut Henri Poincaré (B): Probability and Statistics, 57(4), 2354-2371. https://doi.org/10.1214/20-AIHP1139
Dareiotis, K., Gerencser, M., and Gess, B. (2021). Porous media equations with multiplicative space-time white noise. Annales de l'Institut Henri Poincaré (B): Probability and Statistics 57, 2354-2371.
Dareiotis, K., Gerencser, M., & Gess, B., 2021. Porous media equations with multiplicative space-time white noise. Annales de l'Institut Henri Poincaré (B): Probability and Statistics, 57(4), p 2354-2371.
K. Dareiotis, M. Gerencser, and B. Gess, “Porous media equations with multiplicative space-time white noise”, Annales de l'Institut Henri Poincaré (B): Probability and Statistics, vol. 57, 2021, pp. 2354-2371.
Dareiotis, K., Gerencser, M., Gess, B.: Porous media equations with multiplicative space-time white noise. Annales de l'Institut Henri Poincaré (B): Probability and Statistics. 57, 2354-2371 (2021).
Dareiotis, K., Gerencser, M., and Gess, Benjamin. “Porous media equations with multiplicative space-time white noise”. Annales de l'Institut Henri Poincaré (B): Probability and Statistics 57.4 (2021): 2354-2371.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar